# SDR SWAA2014052928490

- Difficulty date: May 22, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 28,745 hours, 16,856 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER SKIN 5 INCHES CRACKED ON INBD SIDE OF FRAME AT STATION 175.50, 10.5 INCHES FROM AFT SPAR.  REPAIRED SKIN IAW SRM.
